# SDR AALA202205057216

- Difficulty date: April 15, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED CREASE ANGLE LOCATED BETWEEN STA 979 AND STA 984 AT RBL 46. REPLACED CREASE ANGLE PER SRM 51-40-02.
